Febrex Plus Tablet 10'S

TabletBox Nagercoil
Cough And Cold | Indoco Remedies Ltd
0 likes Febrex Plus Tablet 10'S
Febrex Plus Tablet 10'S
Febrex Plus Tablet 10'S
Febrex Plus Tablet 10'S
Febrex Plus Tablet 10'S
Febrex Plus Tablet 10'S
Short Description:

Febrex Plus Tablet 10'S is used for Cough And Cold. This contains Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 10 mg

*This medicine need prescription

Combination:

Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 10 mg

View Alternate

₹100.44 ₹108 7% off

More than 10 Stock available

Delivery on Thu, 10 Apr | All over India

Add to cart
Description:
Treatment of Common cold